199 results in 14Exx
ON THE DEGREE OF IRRATIONALITY OF LOW GENUS
$K3$ SURFACES
- Part of
-
- Journal:
- Journal of the Institute of Mathematics of Jussieu , First View
- Published online by Cambridge University Press:
- 19 March 2025, pp. 1-36
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
PROJECTIVELY FLAT FOLIATIONS
- Part of
-
- Journal:
- Journal of the Institute of Mathematics of Jussieu , First View
- Published online by Cambridge University Press:
- 18 March 2025, pp. 1-50
-
- Article
- Export citation
TRIANGULATED CHARACTERIZATIONS OF SINGULARITIES
- Part of
-
- Journal:
- Nagoya Mathematical Journal , First View
- Published online by Cambridge University Press:
- 24 February 2025, pp. 1-15
-
- Article
- Export citation
Local Normal Forms of Noncommutative Functions
- Part of
-
- Journal:
- Forum of Mathematics, Pi / Volume 13 / 2025
- Published online by Cambridge University Press:
- 18 February 2025, e8
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Complements and coregularity of Fano varieties
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 13 / 2025
- Published online by Cambridge University Press:
- 07 February 2025, e39
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Covering gonality of symmetric products of curves and Cayley–Bacharach condition on Grassmannians
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 13 / 2025
- Published online by Cambridge University Press:
- 24 January 2025, e13
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Equivariant geometry of singular cubic threefolds
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 13 / 2025
- Published online by Cambridge University Press:
- 24 January 2025, e9
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
FANO FOURFOLDS WITH LARGE ANTICANONICAL BASE LOCUS
- Part of
-
- Journal:
- Journal of the Institute of Mathematics of Jussieu , First View
- Published online by Cambridge University Press:
- 20 January 2025, pp. 1-31
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
TWO NON-VANISHING RESULTS CONCERNING THE ANTI-CANONICAL BUNDLE
- Part of
-
- Journal:
- Nagoya Mathematical Journal , First View
- Published online by Cambridge University Press:
- 20 January 2025, pp. 1-18
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
BIGNESS OF THE TANGENT BUNDLE OF A FANO THREEFOLD WITH PICARD NUMBER TWO
- Part of
-
- Journal:
- Nagoya Mathematical Journal , First View
- Published online by Cambridge University Press:
- 27 December 2024, pp. 1-30
-
- Article
-
- You have access
- HTML
- Export citation
A McKay Correspondence in Positive Characteristic
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 12 / 2024
- Published online by Cambridge University Press:
- 10 December 2024, e116
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
A REMARK ON FUJINO’S WORK ON THE CANONICAL BUNDLE FORMULA VIA PERIOD MAPS
- Part of
-
- Journal:
- Nagoya Mathematical Journal , First View
- Published online by Cambridge University Press:
- 02 December 2024, pp. 1-14
-
- Article
-
- You have access
- HTML
- Export citation
On the properness of the moduli space of stable surfaces over
$\mathbb{Z}$[1/30]
- Part of
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Poncelet’s closure theorem and the embedded topology of conic-line arrangements
- Part of
-
- Journal:
- Canadian Mathematical Bulletin / Volume 68 / Issue 1 / March 2025
- Published online by Cambridge University Press:
- 25 November 2024, pp. 109-123
- Print publication:
- March 2025
-
- Article
-
- You have access
- HTML
- Export citation
Birationally rigid Fano-Mori fibre spaces
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 12 / 2024
- Published online by Cambridge University Press:
- 21 October 2024, e84
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
On the embedded Nash problem
- Part of
-
- Journal:
- Forum of Mathematics, Pi / Volume 12 / 2024
- Published online by Cambridge University Press:
- 16 October 2024, e15
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Bounding geometrically integral del Pezzo surfaces
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 12 / 2024
- Published online by Cambridge University Press:
- 14 October 2024, e81
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
BIRATIONAL GEOMETRY OF SEXTIC DOUBLE SOLIDS WITH A COMPOUND
$A_n$ SINGULARITY
- Part of
-
- Journal:
- Nagoya Mathematical Journal / Volume 256 / December 2024
- Published online by Cambridge University Press:
- 18 September 2024, pp. 970-1021
- Print publication:
- December 2024
-
- Article
-
- You have access
- HTML
- Export citation
Low-degree Hurwitz stacks in the Grothendieck ring
- Part of
-
- Journal:
- Compositio Mathematica / Volume 160 / Issue 8 / August 2024
- Published online by Cambridge University Press:
- 11 September 2024, pp. 1784-1849
- Print publication:
- August 2024
-
- Article
-
- You have access
- HTML
- Export citation
2 n2-inequality for cA1 points and applications to birational rigidity
- Part of
-
- Journal:
- Compositio Mathematica / Volume 160 / Issue 7 / July 2024
- Published online by Cambridge University Press:
- 29 May 2024, pp. 1551-1595
- Print publication:
- July 2024
-
- Article
-
- You have access
- Open access
- HTML
- Export citation